Show simple item record

dc.contributor.authorLi, N.
dc.contributor.authorWang, Song
dc.date.accessioned2019-02-19T04:17:15Z
dc.date.available2019-02-19T04:17:15Z
dc.date.created2019-02-19T03:58:21Z
dc.date.issued2019
dc.identifier.citationLi, N. and Wang, S. 2019. PRICING OPTIONS ON INVESTMENT PROJECT EXPANSIONS UNDER COMMODITY PRICE UNCERTAINTY. Journal of Industrial and management optimization. 15 (1): pp. 261-273.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/74514
dc.identifier.doi10.3934/jimo.2018042
dc.description.abstract

No Abstract Available

dc.publisherAmerican Institute of Mathematical Sciences
dc.titlePRICING OPTIONS ON INVESTMENT PROJECT EXPANSIONS UNDER COMMODITY PRICE UNCERTAINTY
dc.typeJournal Article
dcterms.source.volume15
dcterms.source.number1
dcterms.source.startPage261
dcterms.source.endPage273
dcterms.source.issn1547-5816
dcterms.source.titleJournal of Industrial and management optimization
curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusFulltext not available


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record